Publication
Title
Bäcklund transformations and exact solutions for nonlinear evolution equations in Rayleigh-Taylor instability
Author
Language
English
Source (journal)
Journal of the Physical Society of Japan. - Tokyo, 1946, currens
Publication
Tokyo : 1999
ISSN
0031-9015 [print]
1347-4073 [online]
Volume/pages
68:7(1999), p. 2466-2467
ISI
000081836500056
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 26.06.2017
To cite this reference